SYNTHES GMBH QUICK COUPLING FOR K-WIRES FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.212 |
| Medical Device Problem Codes |
Mechanical Jam (2983); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause of this condition was determined to be traced to component failure due to wear.
Event or Problem Description
It was reported that the quick coupling device was spoiled.During in-house engineering evaluation it was determined that the device was frozen/will not move, the etching was illegible, the device could not engage the attachment ¿ coupling.It was noted that the attachment marking faded, failed pin length test, and will not run.It was further determined that the device failed pretest for marking and labeling, check pins length of handpiece coupling cone sleeve, and check function in running mode.This event did not occur during surgery.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.